# SDR 95ZZZX3480

- Difficulty date: June 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Precision Air Inc, repair station PB4R434M
- Engine: Lyc IO540K1A5
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Diaphragm Stem
- Part number: CF2541803
- Condition: Failed
- Location: Fuel Servo
- Component: Bendix, RSA10ED1
- Stage of operation: NR
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

ENGINE FAILURE CAUSING FORCED LANDING.  FUEL DIAPHRAGM STEM FAILED (PN CF2541803).  BROKE AT BALL SWAGE AREA INTERRUPTING FUEL FROM SERVO TO ENGINE.
